Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

133 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is BP of 100/80 dangerously low ?

I just took my bp and it was100/80, I take 2 bp medicines a day and buspar. Is this dangerously low? The first time I took it, it didn t take right. The second time it gave me this result.
Mon, 1 Mar 2010
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication ,  
  User's Response
's  Response

Stands normal only. I have took Generic buspar for my anxiety disorders. This

medication used for helping anxiety. Don't worry!

http://www.internationaldrugmart.com/buspar.html

  User's Response
aditi's  Response
a healthy BP for most individuals lies between 90/50 mmHg to 130/90 mmHg. So it's still normal. Buspar in rare cases causes myocardial ischemia(angina), which is one of the clinical signs of Myocardial Infarction.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi. Have gon e through a right coronary angioplasty 6 weeks back. 43 years 5 11 and 94kgs. Having hopace 2.5mg tad, ecospirin, tanact 40mg oad, nutrikit, parsudoc tad. BP used to be 120/80 when having 1.25mg of hopace a day, now 100/60 when having 5mg a day. Is all this OK?

doctor1 MD

I went to my doctor about 3 mohths ago for an annual physical. My blood pressure had been about 137/85 the year before, but this year it was 160/90, so she put me on 1 Diovan 80 mg, fsily. I have been having a lot of stress lately, so I checked my blood pressure at a machine at Sam s Club. It was 185/78. I decided to purchase a arm cuff blood pressure monitor. I did that two days ago. I have been taking my reading 3-4 times a day. Yesterday, my readings were 145/63, 179/67 and 161.71, Today, I have taken my blood pressure 3 times. The readings have been 175/83 at 9:30am, 180/76 at 1:00pm and 184/78 at 7:pm. Should I be calling my doctor tomorrow and tell her about this and see if my blood pressure medicine should be adjusted, etc.? How dangerous is it to have your blood pressure over 185 or so?

doctor1 MD

I was on lisinopril 20mg once daily. Discovered my pressure at 179/91 on June 15. Added beta blocker coreg 6.25 twice daily next day. But on June 23 at 1am BP was 219/100 Pulse 77 and feeling tightness in chest went to emergency. On June 24 added spironolactone 25mg once daily. Today June 26 11:33a BP 148/74 Pulse 65 1143a 149/80 Pulse 66 12:09a 125/76 Pulse 64. Was advised by pharmacist to keep tabs on pulse because coreg will affect pulse. But my question is the sudden change in blood pressure in only half hour. This is too low for me at almost 85. Will it go lower, including the pulse? Planning to check with my cardiologist in the morning. Your thoughts? thank you.

Recent questions on  Buspirone

doctor1 MD

For a few weeks, I've been pretty dehydrated. Suffering from anxiety, I failed to drink water, had a mild sore throat building, coughing at night, acid reflux because of weight gain. Just started taking Buspar today and my stomach is a little weak. I ate something with vinegar in it and it made me sick, I vomited pretty forcefully and at the end, spat a little bit of red blood. Now I'm completely freaking out...what could this mean?

doctor1 MD

I have had three episodes of feeling like passing out in past 8 days...went to doctors ..many labs....the heart is fine,,,..I was found to have severe sleep apnea ...I stop treating 33 times an hour....I have a Cpap I have used for 3 days now........

doctor1 MD

Hello- I am switching my anxiety medication from Klonopin to Buspar . I currently take Trazadone to sleep, although I have read that there are major interaction issues. I can go off the Trazadone and try an OTC Sleep Aid. Do you have any ideas or...

doctor1 MD

my mother while temperately in the care of my sister ( 1 Month) she had her put on 3 new RX s saying she was uncontrollable. stopped giving her Namenda xr 28 which she has taken for years . the meds added were hydroxyine 25mg, hydroxzine pamoate...

doctor1 MD

My stool has recently become a light cardboard color. I get a lot panel every three months and I showed all OK on my last one layout a month ago. I have had several weeks of panic attacks in general and introduced milk Thistle and, coq9 and buspar to intake of multivitamins. Also take a super b complex. Should I be worried?

doctor1 MD

My husband is taking 150mg of Wellbutrin XL and 40mg of Buspar and his depression seems to have escalated. He has been on Wellbutrin XL for about a month and Buspar for the past 15 years. He use to take 30 mg of Buspar but his doctor just upped the dosage to 40. Is this the reason for the escalation? He was diagnosed with MDD about a month ago by a doctor and says he s been depressed for the past year and a half.

doctor1 MD

I have burning sensation in my right eyebrow and hard lumps behind my right ear. Symptoms start 2 days ago. I am a type 1 diabetic and on wellbutrin sr 150mg daily and buspirone 15 mg bid. Just wondering what this may be related to? I will be calling my md tomorrow. I'm just concerned